MathSciNet Relay Station
MathSciNet bibliographic data
MR242831 14.40
Lichtenbaum, Stephen Duality theorems for curves over $p$-adic fields. Invent. Math. 7 1969 120–136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Sun, 20 Aug 2017 01:40:50 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=a4aa3d58a462f1c9f0f0cd606dc9c491; path=/; expires=Sun, 08-Jun-2031 01:40:50 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=98 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 594 Wn"7<ũ]H$*d7_+3s`m`iUWM$=ts:}|.ύw6pUX~%W ґH%QF'8>^HHTV:eJ۩-K1I;SV-IlaugSz2;wYB%͔Vc9SbD2$vH[F%&)ZO$|KLZ(2cĈn&-;2knJx$ҳQ6.<(8:>W6I|x 6#֍JAHwwwi1(܋dgqbk5'lN _ |`vhafxۛwqy{3Pɘa_֥H 5|"nys F oGl ZN(,7A@!^  Xߐ_tv==gEsv tX٬{E*,tbcHT4h*0P ~ɔ Ԉf )EH[Lx}.eTj)QҁgV42.ڤs5#Kp Y_Au鄁zTGyqLQ) 0 ŷ3-;ϋV"%*JOj4˵_;jGz9`3M#Gox&F2MOHu;r`ltdFcJ[7nc5AUY, R_UmJek+wFAjP+f6BFwed.J&A:KFN)JiIC(^%4B!C+`.~(:Q3rIޜF(Q)WG._F&"CPHx&*/,B\4KG/IBYʪv i; lpQ[fUa&z])O5Zi'Ra6*FCB(ssm݆"z]RDs!U&Q Vo;?Kvd$lb?R׌3=Rxh9*s/&[s'd]#$ v T(.oPH\S6ɪEY8`[s5΄}nÑ!KWVoHk/@/jvu\DH j?*׫GM88+l׷}ljk2;Xq=8{CG{JpF6J$ [<<e9t"4&Tv>;roqz a ޔd 0